MathSciNet Relay Station
MathSciNet bibliographic data
MR2053340 (2005b:35048) 35J20 (35J25 35J60 47J30)
Yang, Jianfu Existence of solutions for semilinear elliptic problems without (PS) condition. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1355–1366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement